# SDR SWAA2019082636224

- Difficulty date: August 8, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,443 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81215
- Condition: Corroded
- Location: Bs 794-796
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FLOOR SUPPORT CORRODED ON INBOARD SIDE BETWEEN BS. 794 TO BS. 796, RBL 20. / R&R SUPPORT PER SRM.
